# SDR ABXA9500450

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SCREWS IN BARREL NUTS NOT SEATED PROPERLY AROUND REPAIR AT FORWARD UPPER CORNER OF ENTRY DOOR JAMB.  REPAIRED IAW ABX REA D953-11476-MR.
